# SDR SIMA200824605

- Difficulty date: August 31, 2008
- Submitted: September 22, 2008
- Operation: Air carrier
- Aircraft: N721HS
- Make and model: Emb EMB-135LR
- Aircraft serial: 145283
- Engine: Rroyce AE3007A13
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: AE30007A13
- Part serial: CAE311907
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 4782 CREW REPORTED DURING TAXIING THAT THEY NOTED A STRONG ODOR OF BURN-ENGINE OIL IN COCKPIT AND CABIN.  ACFT REMOVED FROM SERVICE.  ACFT PULLS TO THE LT WHILE TAXIING WITH BOTH ENGINES RUNNING.  R&R LT ENGINE. IAW EMB WORK CARD NR 71-000-00.  OPS CHECKED GOOD AND LEAK CHECK GOOD.  ACFT RETURNED TO SERVICE.
